|>> || |
I've been there op, with u47, 80mg per hour habit.
I was in a rest room in a wawa, alot 50 miles away from home, and shot 8mg of subs. I was shitting non stop, eyes dilated, drenched, dizzy and hallucinating for 45 mins, and then it kind if receded in waves to a drunken, in a bad way, stupor, and drive home feeling like my cat was a hover craft. Like I knew it wasn't, but it felt like it wasn't touching the road, just gliding over it.
I rode that one out until more u47 came.
The point is that after you've built up a big ass habit, there comes a point when your daily need for opiates exceeds the max effect subs can have in your receptors.when you cross that line, no amount if subs will make you right. Taking subs, no matter what, will make you sick. I think, theoretically, if one was past that point, you could withdraw for for multiple days until your tolerance dropped to where subs would help, but you would still need days without using, in the hellish wds, so that doesn't really help.
My only advice is that you could try a rapid methadone taper. It used to be a thing in the 60s, but supposedly methadone doesn't affect the same receptors as regular opis, like one goes after the mu-1 and meth goes after mu-2 or something. So using the methadone for 3-5 days wont make you dependant. I was successful using that method, but the explanation sounds bogus.
I needed like 400mg of methadone to do it, and each day I took less and less.
Alternatively taper down then jump to subs.